Journal of the Mathematical Society of Japan

On a class of type I solvable Lie groups I

Morikuni GOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 4 (1978), 771-778.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432351

Digital Object Identifier
doi:10.2969/jmsj/03040771

Mathematical Reviews number (MathSciNet)
MR0513084

Zentralblatt MATH identifier
0416.22009

Subjects
Primary: 22E25: Nilpotent and solvable Lie groups
Secondary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citation

GOTO, Morikuni. On a class of type I solvable Lie groups I. J. Math. Soc. Japan 30 (1978), no. 4, 771--778. doi:10.2969/jmsj/03040771. https://projecteuclid.org/euclid.jmsj/1240432351


Export citation